Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Really poorly and don't know how to go on Trying so hard


[ch...]

Recommended Posts

I do apologize for turning into a pest on here 

 

I really am  in such a mess and trying so very hard,

 

My brain is in a muddle,

 

I cannot think for the noise of the extreme tinnitus, rumbling and hissing, so loud,  especially the rumbling in my left ear it makes me feel sick

 

I am tired out with lack of decent sleep and the constant need to move , so I pace and walk through the day and in the evening and early morning I am cleaning and washing and wiping , I don't want to but I am unable to stay still ,

 

My  numbness  is not improving  ,if anything worse , it's in my hands feet, private area, eyelids face, getting worse in my face ,

 

I feel beaten but do not want to give in to going back on the drug after struggling to get free

 

I am now 7 months and one week off, and I  don't know how to do this without rest

 

I don't take any other drugs or supplements, I drink water mostly and eat plainly

 

I am so worried what is wrong with me,

 

I get no windows, and I get worse, 

 

The dread and panic are with me every day from 5-6am, and last night it refused to move so I cleaned the kitchen floor on my hands and knees, just to distract, I cannot watch tv , the noise stops me listening to anything and I cannot focus to read

 

I do wonder is this really how it is or is there something else wrong?

 

If I knew this was normal at the stage I am at then I have to accept this is it however hard in order to be free

 

I cannot go to he hospital and the Doctor does not recommend it at my age, ,

 

I suppose I just want that reassurance that this is how it is and it does get better ,

 

It so very hard to keep going without that hope

 

I could understand if I had done  a CT of years of use, but this seems so bad for 4mgs  of valium and a long taper, 

 

Just need that hope to keep me going and focused however  terrible it gets

 

I want to find quiet and calm again ,

 

can anyone help? 

 

Jen

75

Link to comment
Share on other sites

My dear friend!  :hug:

 

I'm so sorry you feel so bad. But if possible, don't compare with others. There are so many reasons why recovery is so different.

 

And I hope my recovery doesn't worry you. I did a CT after 25 years. I never thought I would be alive after 4.5 years. But somehow the days go by.

 

I understand that you are feeling bad, this is disgusting. But we fight together. We will also see the light in the tunnel.

:smitten:

Link to comment
Share on other sites

Thank you so much for your message, 

 

It must be really to  hard for you to keep going for so long,  I am not sure I can , not at my age

 

I feel beaten already. I think mostly the lack of rest caused by the need to move all the time and very little sleep ,

 

and the horrendous noise, ,  It really is way louder than the tinnitus I have grown used to over the years,

 

My hearing has been destroyed by this  what little I had left , and so sad that valium really did little for me ,

 

I long to find the me I used to be, but for now I would love some sleep and the rumble to ease down , 

 

and to be able to  wake without the relentless dread and panic that lasts all day, and is so intense, 

 

In truth I am shattered, , and need a little ray of hope in the dark

 

Jen

Link to comment
Share on other sites

My dear friend!  :hug:

 

I'm so sorry you feel so bad. But if possible, don't compare with others. There are so many reasons why recovery is so different.

 

And I hope my recovery doesn't worry you. I did a CT after 25 years. I never thought I would be alive after 4.5 years. But somehow the days go by.

 

I understand that you are feeling bad, this is disgusting. But we fight together. We will also see the light in the tunnel.

:smitten:

 

From my experience and what I’ve read, it seems to make very little difference what drug, length of time on the drug, dose, how you came off.

 

If these drugs are going to destroy your mind, body and soul, they will. I took very low dose Valium only for weeks daily before starting my taper and I am in worse shape than most of the success stories I read on here. I just don’t get it. Why are some of us hit so much worse

 

 

I can only think the answer to that is,  why do some people react badly to peanuts, when so many have no problem,  For some reason this drug is extremely bad for some of us, 

 

I am feeling even more worried now as I cannot keep living this way , and cannot accept that a visit to the Doctor in late March 2018 has taken my life from me,  as I do not have the many years it might take to gain some of my health back,

 

I don't know what else to say ,

 

I can only hope that things improve and it will dispel this fear I have had right from the start when I was reacting to these tablets and the Nurse kept saying to take it  and the Doctors all said it's my anxiety ,

 

I do hope this is not  the life I will have, getting worse now until my aging body cannot take more

 

Now I am down beyond words

 

Jen

Link to comment
Share on other sites

Oh Jen! It breaks my heart to see you struggle! You are truly one of the greatest members ever to live. Strong, kind, caring, loving and hot. That's you Jen, believe me.
Link to comment
Share on other sites

Sorry you are having bad time Jen, think people on this section still seem be suffering maybe try reading the success stories? Think we both spoke to the Bristol centre who told me most people don't recover until second year and 1 year is still early stages. So not unusual to feel bad at 7 months. Also comparing yourself to others probably makes things worse as everyone different. I keep doing it easy to do I know. I kept thinking 6 months, then 12 months be better but still no windows so you really aren't unusual. Does seem quite bit of negativity at moment and criticism of others which again isn't helpful. But 7 months doesn't mean you won't recover even though probably feels like it.xx
Link to comment
Share on other sites

×
×
  • Create New...